# SDR 08FDEA03037

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC72251
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF COSTANT AND OUTER SECTION MACHINED SKIN PANELS ON HORIZONTAL STAB,  FOUND NR 5 PANELS WITH CRACK, ARE WITHIN LIMITS IAW TABLE MM PANELS P/N: 7228-1, 7227-1, 7281-2, 7226-1 AND 7225-1SEE ATTACHED SHEET FOR DETAIL.
